An optimal Poincaré inequality for convex domains

L. E. Payne, Hans F Weinberger

Research output: Contribution to journalArticle

357 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)286-292
Number of pages7
JournalArchive for Rational Mechanics and Analysis
Volume5
Issue number1
DOIs
StatePublished - Jan 1 1960

Fingerprint

Poincaré Inequality
Convex Domain

Cite this

An optimal Poincaré inequality for convex domains. / Payne, L. E.; Weinberger, Hans F.

In: Archive for Rational Mechanics and Analysis, Vol. 5, No. 1, 01.01.1960, p. 286-292.

Research output: Contribution to journalArticle

Payne, L. E. ; Weinberger, Hans F. / An optimal Poincaré inequality for convex domains. In: Archive for Rational Mechanics and Analysis. 1960 ; Vol. 5, No. 1. pp. 286-292.
@article{9b2ede74edc84673846cbf65faf4e32e,
title = "An optimal Poincar{\'e} inequality for convex domains",
author = "Payne, {L. E.} and Weinberger, {Hans F}",
year = "1960",
month = "1",
day = "1",
doi = "10.1007/BF00252910",
language = "English (US)",
volume = "5",
pages = "286--292",
journal = "Archive for Rational Mechanics and Analysis",
issn = "0003-9527",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - An optimal Poincaré inequality for convex domains

AU - Payne, L. E.

AU - Weinberger, Hans F

PY - 1960/1/1

Y1 - 1960/1/1

UR - http://www.scopus.com/inward/record.url?scp=34250943125&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250943125&partnerID=8YFLogxK

U2 - 10.1007/BF00252910

DO - 10.1007/BF00252910

M3 - Article

AN - SCOPUS:34250943125

VL - 5

SP - 286

EP - 292

JO - Archive for Rational Mechanics and Analysis

JF - Archive for Rational Mechanics and Analysis

SN - 0003-9527

IS - 1

ER -